Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 5

 
   

Ideal Theory of BCK/BCI-algebras Based on Double-framed Soft Sets

PP: 1879-1887
Author(s)
Young Bae Jun, G. Muhiuddin, Abdullah M. Al-roqi,
Abstract
The notion of a (closed) double-framed soft ideal (briefly, a (closed) DFS-ideal) in BCK/BCI-algebras is introduced, and related properties are investigated. Several examples are provided. The relation between a DFS-algebra and a DFS-ideal is considered, and characterizations of a (closed) DFS-ideal are established. A new DFS-ideal from old one is constructed, and we show that the int-uni DFS-set of two DFS-ideals is a DFS-ideal. Conditions for a DFS-ideal to be closed are discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved